# SDR IPXA10659515

- Difficulty date: April 14, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Lt Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUS LT B S955 BULKHEAD FITTING FAIL SAFE STRAP CRACK FOUND AT FWD SIDE THRU THICKNESS AT 9 O/C POSN AFT SDE CRACK AT 5 O/C POSITION (LOCKING INBD) APPROX 0.040" REF NRC 50425 FOR DETAIL. FUSELAGE LT BS955 REAR SPAR BULKHEAD FITTING AREA FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-E APPENDIX C.
